# SDR CNMA20100034

- Difficulty date: November 28, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 47,149 hours, 9,953 cycles
- Engine: Ge CF650*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Part serial: 0515
- Condition: False Activation
- Location: Cargo Bay
- Part time: 2,809 hours, 588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ONE SMOKE DETECTOR LIGHT ON AND APPLICABLE CARGO FIRE LIGHT ON (FWD CARGO FIRE LIGHT ON DISCHARGED FIRE BOTTLES). REPLACED FWD CARGO NR3 SMOKE DETECTOR IAW AMN 26-14 AND TESTED GOOD.  REPLACED AUX MWACS (MASTER WARNING CONTROL UNIT) IAW AMM 33-15 REPLACED TESTED DISCHARGE SWITCH FOR OPERATION IAW AMM 26-22 & WDM 26-22-01. REPLACED BOTTLES (1 & 2) EXTINGUISHER CONTINUES WITH DISCHARGE HEADS & CARTRIDGES & TESTED GOOD IAW AMM 26-22.
